MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367961
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd vacutainer® pst¿ gel and lithium heparinn (lh) 65 units blood collection tubes that one tube is underfilled.There was no patient impact reported.The following information was provided by the initial reporter: "customer is reporting that item 367961 have been filling very slowly and when they do, it's a short-fill.".
 
Additional Manufacturer Narrative
D.1.Medical device brand name: bd vacutainer® pst¿ gel and lithium heparinn (lh) 65 units blood collection tubes e.1.Initial reporter addr :(b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd did not received samples or photos for investigation.100 retentions were visually inspected with the hemogard closure assembly correctly assembled and placed on the tubes.No issues were observed relating to underfill as all samples met specifications.A draw test was performed at manufacturing site on 10 production lot in-house retention tubes.All tubes were within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17300584
Report Number1917413-2023-00647
Device Sequence Number7036977
Product Code JKA
UDI-Device Identifier50382903679619
UDI-Public50382903679619
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Model Number367961
Device Catalogue Number367961
Device Lot Number3048765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown